# SDR SIMA200816401

- Difficulty date: June 4, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N687JS
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500846
- System (JASC): 5751 · Ailerons
- Part: Bolt
- Part number: 14573900417
- Part serial: 1034
- Condition: Damaged
- Location: Nr 1 Alieron
- Part time: 9,701 hours, 8,854 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INVESTIGATING SCRATCHES ON THE NUMBER ONE AILERON MAINTENANCE DISCOVERED THAT THE NUMBER ONE AILERON DAMPENER TO AILERON ATTACHMENT FITTING BOLT WAS NOT ATTACHED TO THE AILERON.   IT WAS LATER DISCOVERED THAT THE NUMBER ONE AILERON DAMPENER BOLT WAS SHEARED AND THE REMAINING BOLT SHANK WAS FOUND STILL STUCK IN THE DAMPENER BOLT HOLE.  IT WAS ALSO FOUND THAT THE AILERON DAMPENER ATTACH FITTING WAS GOUGED AND DAMAGED ALONG WITH THE AILERON SHROUD.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NUMBER ONE DAMPENER BOLT AND AILERON SHROUD.  THE AILERON DAMPENER ATTACH FITTING WAS PASSED.  THE REPAIR WAS DIFFERED UNTIL THE NEXT "C" CHECK.  AIRCRAFT RETURNED TO SERVICE. (A)
